Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

4234 Publications


1998 | Book Review | LibreCat-ID: 18304
Peckhaus V. Macintyre, Angus/Wilkie, A.J., “On the Decidability of the Real Exponential Field”, in: P. Odifreddi (ed.), Kreiseliana, Wellesley, MA 1996 [Zbl 0894.03002], 441–467. Zentralblatt für Mathematik und ihre Grenzgebiete . Published online 1998.
LibreCat | Files available
 

1998 | Book Review | LibreCat-ID: 18302
Peckhaus V. Luckhardt, Horst, “Bounds Extracted by Georg Kreisel from Ineffective Proofs”, in: P. Odifreddi (ed.), Kreiseliana, Wellesley, MA 1996 [Zbl 0894.03002], 247–273. Zentralblatt für Mathematik und ihre Grenzgebiete . Published online 1998.
LibreCat | Files available
 

1998 | Book Review | LibreCat-ID: 18309
Peckhaus V. Mints, Gregory, “Normal Forms for Sequent Derivations”, in: P. Odifreddi (ed.), Kreiseliana, Wellesley, MA 1996 [Zbl 0894.03002], 469–492. Zentralblatt für Mathematik und ihre Grenzgebiete . Published online 1998.
LibreCat | Files available
 

1998 | Book Review | LibreCat-ID: 18303
Peckhaus V. McCarty, David, “Completeness for Intuitionistic Logic”, in: P. Odifreddi (ed.), Kreiseliana, Wellesley, MA 1996 [Zbl 0894.03002], 301–334. Zentralblatt für Mathematik und ihre Grenzgebiete . Published online 1998.
LibreCat | Files available
 

1998 | Book Review | LibreCat-ID: 18300
Peckhaus V. Parikh, Rohit, “Some Reminiscences of Kreisel”, in: P. Odifreddi (ed.), Kreiseliana, Wellesley, MA 1996 [Zbl 0894.03002], 89–96. Zentralblatt für Mathematik und ihre Grenzgebiete . Published online 1998.
LibreCat | Files available
 

1998 | Book Review | LibreCat-ID: 18307
Peckhaus V. Odifreddi, Piergiorgio, “Kreisel’s Church”, in: P. Odifreddi (ed.), Kreiseliana, Wellesley, MA 1996 [Zbl 0894.03002], 389–415. Zentralblatt für Mathematik und ihre Grenzgebiete . Published online 1998.
LibreCat | Files available
 

1998 | Book Review | LibreCat-ID: 18219
Peckhaus V. Deakin, Michael A.B., “Boole’s Mathematical Blindness”, Math. Gaz. 80 (1996), 511–518. Zentralblatt für Mathematik und ihre Grenzgebiete . Published online 1998.
LibreCat | Files available
 

1998 | Book Review | LibreCat-ID: 18222
Peckhaus V. Russell, Bertrand, “Introduction to Mathematical Philosophy. With a New Introduction by John G. Slater”, Reprint der Ausgabe von 1919, Routledge: London/New York 1993. Zentralblatt für Mathematik und ihre Grenzgebiete . Published online 1998.
LibreCat | Files available
 

1998 | Book Review | LibreCat-ID: 18232
Peckhaus V. Sandu, Gabriel, “IF First-Order Logic, Kripke, and 3-Valued Logic”, in: J. Hintikka, The Principles of Mathematics Revisited, Cambridge 1996, 254–270. Zentralblatt für Mathematik und ihre Grenzgebiete . Published online 1998.
LibreCat | Files available
 

1998 | Book Review | LibreCat-ID: 18241
Peckhaus V. Lorenz, Stefan, "De mundo optimo: Studien zu Leibniz’ Theodizee und ihrer Rezeption in Deutschland (1710–1791)", Franz Steiner Verlag: Stuttgart 1997. Zentralblatt für Mathematik und ihre Grenzgebiete . Published online 1998.
LibreCat | Files available
 

Filters and Search Terms

department=36

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed